Non-drowsy sleep decongestant helps relax head congestion, sinus pressure, headache and pain symptoms. Every coated caplet contains ibuprofen and phenylephrine HCl for an effective symptom relief.

You are watching: Can i take ibuprofen with sudafed


bvseo_sdk, p_sdk, 3.2.0CLOUD, getAggregateRating, 13.52msREVIEWS, PRODUCTbvseo-msg: HTTP status code of 404 to be returned; HTTP status code the 404 to be returned;
*

*

*

*

*

One Caplet Dose Non-drowsy head congestion and also pain tabletsProvides pain relief and also reduces fever

Temporarily relieves these symptoms associated with the typical cold or flu:

HeadacheFeverSinus pressureNasal congestionMinor body aches and painsReduces ede of the sleep passagesTemporarily restores freer breathing through the nose

Do not take much more than directed

Adults and also children 12 years of age and also over:

Take 1 caplet every 4 hours while symptom persistDo not use much more than 6 caplets in any 24-hour period unless command by a doctor

Children under 12 years of age:

Do not use due to the fact that this product consists of too much medication for kids under this age

Allergy alert: ibufrofen may cause a significant allergic reaction, specifically in world allergic to aspirin. Symptoms may include:

HivesFacial swellingAsthma (wheezing)ShockSkin reddeningRashBlisters

If an allergic reaction occurs, protect against use and also seek medical aid right away.

Ask a doctor prior to use if

Stomach bleeding warning uses to youYou have troubles or severe side impacts from taking pain relievers or fever reducersYou have a history of stomach problems, such together heartburnYou have high blood pressure, love disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes, have actually trouble urinating due to an enlarged prostate gland, or had a strokeYou are taking a diureticUnder a doctor’s care for any serious conditionTaking any other product that includes phenylephrine or any type of other sleep decongestantTaking aspirin for heart attack or stroke, because ibuprofen might decrease this benefit of aspirinTaking any type of other drug

Stomach bleeding warning: This product contains an NSAID, i beg your pardon may reason severe stomach bleeding. The opportunity is higher if you:

Are age 60 or olderHave had actually stomach ulcers or bleeding problemsTake a blood thinning (anticoagular) or steroid drugTake other drugs comprise prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)Have 3 or much more alcoholic drinks every job while using this productTake an ext or because that a much longer time than directed

When utilizing this product

Take with food or milk if upset stomach occurs

Heart attack and stroke warning: NSAIDs, other than aspirin, increase the hazard of heart attack, love failure, and also stroke. These have the right to be fatal. The hazard is greater if girlfriend use an ext than directed or for much longer than directed.

Do not use

In children under 12 year of age because this product consists of too lot medication for kids under this ageIf girlfriend have ever had an allergic reaction to any type of other pain reliever/fever reducerRight before or after heart surgeryIf girlfriend are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotionally conditions, or Parkinson’s disease), or for 2 mainly after avoiding the MAOI drug. If you perform not know your prescription drug has an MAOI, questioning a physician or pharmacist prior to taking this product

Stop use and also ask a medical professional if

You experience any kind of of the following signs the stomach bleeding:

Feel faintVomit bloodHave bloody or black color stoolsHave stomach pain the does not obtain betterYou have symptoms that heart problems or stroke:Chest painTrouble breathingWeakness in one part of side of bodySlurred speechLeg swellingPain gets worse or lasts more than 7 daysFever gets worse or lasts more than 3 daysNasal jam lasts for an ext than 7 daysSymptoms proceed or obtain worseRedness or ede is present in the pains areaYou get nervous, dizzy, or sleeplessAny brand-new symptoms appear

If pregnant or breast-feeding

Ask a health and wellness professional before use. It is specifically important no to use ibuprofen throughout the critical 3 months of pregnancy unless certainly directed to do so by a doctor because it may reason problems in the unborn son or complications throughout delivery.

See more: What Are The Multiples Of 10 ? List Multiples Of A Number Calculator

Keep the end of with of children

Overdose warning: In instance of overdose, get medical aid or call a toxicity Control facility right away. (1-800-222-1222) quick medical attention is an essential for adults and also for children even if you carry out not an alert any signs or symptoms.